# SDR SWAA2024111451795

- Difficulty date: October 22, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 12,518 hours, 5,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 24-1 FORWARD PIT GUSSET AT STRINGER 18R STATION 500I IS CRACKED ON I/B AFT WEB.<[01] FORWARD PIT GUSSET AT STRINGER 19R AND STATION 500I WAS REMOVED AND REPLACED I.A.W. SRM 51-40-02-0G-0 AND BOEING DWG 143A7902;[02] C/W AUDIT C/W
